Article (Scientific journals)
The Stiffened Sheathings of Orthotropic Cylindrical Shells
Rigo, Philippe
1992In Journal of Structural Engineering, p. 926-943
Peer reviewed
 

Files


Full Text
20091110151100340.pdf
Publisher postprint (1.81 MB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Civil engineering
Author, co-author :
Rigo, Philippe  ;  Université de Liège - ULiège > Département ArGEnCo > Constructions hydrauliques et navales
Language :
English
Title :
The Stiffened Sheathings of Orthotropic Cylindrical Shells
Publication date :
April 1992
Journal title :
Journal of Structural Engineering
ISSN :
0733-9445
eISSN :
1943-541X
Publisher :
American Society of Civil Engineers, New York, United States - New York
Pages :
926-943
Peer reviewed :
Peer reviewed
Available on ORBi :
since 11 November 2009

Statistics


Number of views
76 (1 by ULiège)
Number of downloads
202 (1 by ULiège)

Scopus citations®
 
8
Scopus citations®
without self-citations
3
OpenCitations
 
4
OpenAlex citations
 
7

publications
0
supporting
0
mentioning
0
contrasting
0
Smart Citations
0
0
0
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Sorry the service is unavailable at the moment. Please try again later.
Contact ORBi